# SDR AALA201908139004

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 22,604 hours, 8,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 9r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WAKE UP CHECK, SEAT MOUNTED EMERGENCY LIGHT AT ROW 9R DAMAGED. MAINTENANCE REPLACED LIGHT PER AMM 33-51-18-000-001-A.
